# SDR ASAA2020042732666

- Difficulty date: April 22, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 19,155 hours, 6,113 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Cockpit Window
- Part time: 17,027 hours, 5,391 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT "L SIDE" ANN ILLUMINATED IN FLIGHT RAN QRH. LIGHT REMAINED ILLUMINATED. GROUNDED - YES. FOUND PRIMARY AND SECONDARY SENSORS OUT OF TOLERANCE PER B737-900 WDM 30-41-12. REMOVED NUMBER 2 LEFT FLIGHT DECK WINDOW REF B737-900 AMM 56-12-11-000-801. OLD WINDOW H16 NEW WINDOW H16 VERIFIED WINDOW TAP ON TERMINAL 1 OF TB5016 PER WDM 30-41-12. CHECKED WINDOW ADJUSTMENT OF NEW NO. 2 LEFT FLIGHT DECK WINDOW. CHECKED OK REF AMM 56-12-11-820-801.
